A 23-year-old female asked:
Does taking vitamin d supplement causes sleepiness?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 40 years experience
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form.
5.1k viewsAnswered >2 years ago
A 47-year-old member asked:
Should I take vitamin d supplement?
2 doctor answers • 8 doctors weighed in
Family Medicine 27 years experience
Sure: There is a lot of good data coming out about the health benefits of vitamin d supplementation. As we spend less time out in the sun, especially in the winter months, our stores decrease. In addition, it is difficult to get a full days worth of vit. D in our diet. 1000-2000 iu daily should suffice.
6.2k viewsReviewed >2 years ago
Last updated Sep 4, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.